It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


It is hard Kim but I have to just walk away or be swept away one. I still am not doing that great with the taper. I have only managed to take 3 instead of 4 pills a day and it is still alot I think because I so look forward to them and it makes me sick. Plus they are 30mg each (roxicodones) so I feel like 90 mg of roxicodone is as bad as a person taking 9 percocet 10s because it is the same ingredient. That is why when u told me u took all of those 5s I figured i probably would do the same. It is like giving a man dying of thirst a teaspoon of water! I hate it too. Sometimes if I am hurting real bad it is like a double whammy. Like making a deal with the devil. I stay depressed because I feel like I am a slave to the drug. I took one yesterday about 1pm and then fell asleep at 5pm until 4am. When I woke up my body was screaming! My nose started to run, my eyes started to run and my muscles hurt so bad I thought I was gonna die! I don't want to live like this. I think I can manage my pain without opiates. I didn't used to think so but when your body is craving a pill more than the pain is needing one then there is obviously a problem.

Kim I worry about you because your pain is so much more intense. I hope the stimulators work for you. If you had success in the past with them it should be okay. My mother had one that was horrible because her leads kepts slipping out of place and she kept getting shocked just like she put her finger in a socket! Her spine is crooked and they should never have put one in her in the first place. She had it removed but still complains about it. Have you ever heard of anyone having trouble afterwards?

Your situation is different because you did have success with them. Just try to hang in there. I know it is hard. At least you are clean of opiates. I wish I could say the same. I just am going to have to keep working on it. I can't believe that I woke up like that this morning. I was fine after I took a pill. I went ahead and took a whole one because I was in such bad shape. I have been taking 3 pills a day but cutting them in half and taking them every 4 hours. I tried to taper further but it was hard. What in the world can I do? I have a son I have to homeschool and I can't just go c/t right now. How did you do it? was it c/t? I need to find someone who was real addicted that tapered and had success. I know some of it is in my head but trust me this morning was not in my head.

So I really aint doing to great with just taking one here and one there. I guess that was a stupid suggestion on my part but I know how bad you truly hurt. It sucks that's for sure!





All times are GMT -7. The time now is 08:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!